# SDR AALA202107029009

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,926 hours, 30,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT DIRECT VIEW JUMPSEAT FLASHLIGHT IS BROKEN. REMOVED AND REPLACED AFT FLIGHT ATTENDANT DIRECT VIEW FLASHLIGHT (AALA202107029001) AND HOLDER AS REQUIRED.
